advertisement
Question
Posted by: SORITA | 2012-08-29

TRIGESTEL STOP PERIOD?

HI THERE
IVE BEEN USING TRIPHASIL FOR 6 MONTHS AND JUST SWITCHED OVER TO TRIGESTEL.
I TAKE THEM EVERY MORNING 6 O CLOCK. IM ON MY 3RD RED PILL BUT STILL NO SIGN OF MY MENS. NO SIDE EFFECTS NOTHING.SHOULD I BE WORRIED?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sorita

It is not uncommon to experience irregular periods when switching to a new oral contraceptive. Should you not start with your menstruation when you are finished with the red inactive tablets, I suggest that you consult your doctor for a pregnancy test or you can do a home pregnancy test.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: SORITA | 2012-09-04

NO WORRIES I STARTED MY PERIOD ON THE SAME DAY!!! THE WEDNESDAY IS THE RED AREA AND I GOT CONFUSED WITH MY DAYS .SORRY AND THANKS FOR THE REPLY

Reply to SORITA

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement